Skip Navigation
Skip to contents
Filter

ARTICLE TYPE

more+
SELECT FILTER
 
Close

PUBLICATION DATE

5 results
Display

Hypertension and Electrolyte Disorders in Patients with COVID-19

Lim JH, Jung HY, Choi JY, Park SH, Kim CD, Kim YL, Cho JH

The worldwide coronavirus disease 2019 (COVID-19) pandemic is still in progress, but much remains unknown about the disease. In this article, we review the association of hypertension or the renin-angiotensin...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Cisplatin-induced Atrioventricular Block Requiring a Pacemaker: Two Case Reports and a Literature Review

Bang HJ, Lee HY, Kim HJ, Yoon N, Chung IJ, Bae WK

Chemotherapeutic drugs can cause cardiac toxicities such as cardiomyopathy, arrhythmia, and cardiovascular disease. The well-known side effects of cisplatin are nephrotoxicity, nausea, vomiting, and electrolyte imbalance. Cardiotoxicity induced by cisplatin...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Liver Infarction and Venous Thromboembolism after Tamoxifen Use in an ADPKD Patient with Encapsulating Peritoneal Sclerosis: A Case Report

Kwak KM, Choi GH, Shim KE, Jin HY, Kim SH, Yoon JW, Kim H

Encapsulating peritoneal sclerosis (EPS) is a potentially fatal complication after long-term peritoneal dialysis, and tamoxifen can be used for its prevention and treatment. However, tamoxifen is known to increase the...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Hyponatremia Associated with Pulmonary Arterial Hypertension: Syndrome of Inappropriate Antidiuresis Versus Right Heart Failure

Kang J, Lim DH, Kim GH

Because it is associated with mortality, hyponatremia is an important feature of pulmonary arterial hypertension. Its mechanisms remain unclear, although right heart failure resulting from pulmonary arterial hypertension may lead...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Association of Proteinuria with Urinary Concentration Defect in Puromycin Aminonucleoside Nephrosis

Jo CH, Kim S, Kim GH

Background: Puromycin aminonucleoside (PA) can induce nephrotic syndrome in rats, and proteinuria is an important mediator of tubulointerstitial injury in glomerulopathy. We assumed that glomerular proteinuria may affect tubular function,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr